# SDR 07FDEA05139

- Difficulty date: December 26, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 13,156 hours, 7,091 cycles
- Engine: Ge CF680
- Engine time: 17,811 hours, 9,211 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 32052213
- Part serial: GRTB0438
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 3,868 hours, 2,016 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AS POWER WAS ADVANCED TO FLEX POWER LEFT ECAM SHOWED "ENG 1 REV PRESSURIZED", W/MASTER CAUTION.  REJECTED TAKEOFF AT 60KTS.  AS THROTTLES REDUCED TO IDLE, LEFT ECAM AND MASTER CAUTION CLEARED.  RELEASED FOR SERVICE.  FOUND FAULTY DPV. REMOVED AND REPLACED DIRECTIONAL PILOT VALVE . PERFORMED   ENGINE RUN TO MAX POWER. OPS CHECKS NORMAL PER MM 78-31-  09-2
